# SDR P5CA9600847

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Condition: Corroded
- Location: Radio Alt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON CONNECTOR TO RADIO ALTIMETER ANTENNA.  PILOT REPORT FIRST OFFICERS RADIO ALTIMITER CYCLES DURING FLIGHT.  CLEANNED CORROSION AND OPERATIONAL CHECKED PER BOEING MAINTENANCE MANUAL 34-33-03.
